I have been taking pain killers for almost a year, I am dependant on them until my doctor gave me abilify to take for my depression, how I can not get high from the pain killers, is this normal? What is the abilify doing to me?
I don't understand either. Are you saying that since you started Abilify you don't get high from the pain meds? It's entirely possible you've developed a tolerance. What pain meds do you take and how much how often? Why do you take them?
Lilie, most of us here are trying to live life away from the high you're chasing. I doubt anyone will help you chase something we're trying to forget. You may want to try the pain management forum. They may be able to help.
That med is probably firing certain neurotransmitters that affect euphoria.. preventing the euphoria side effect from the pain meds.. would say you got lucky.. no euphoria no need to take more or chase the high.. which it seems you were doing..
And i also agree with Ga Guy, this forum is for people getting off drugs.. not to chase a high.. if you are interested in getting off pills we are here to help.. but as far as helping you find a way to get high this isn't the right place.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.